BibTeX record journals/ejwcn/HoebekeMD12

download as .bib file

@article{DBLP:journals/ejwcn/HoebekeMD12,
  author    = {Jeroen Hoebeke and
               Ingrid Moerman and
               Piet Demeester},
  title     = {Adaptive routing for mobile ad hoc networks},
  journal   = {{EURASIP} J. Wireless Comm. and Networking},
  volume    = {2012},
  pages     = {126},
  year      = {2012},
  url       = {https://doi.org/10.1186/1687-1499-2012-126},
  doi       = {10.1186/1687-1499-2012-126},
  timestamp = {Sun, 02 Jun 2019 20:57:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejwcn/HoebekeMD12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics